# SDR UALA2009112503661

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 79,255 hours, 12,754 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Ruptured
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND WING ANTI ICE BLOW OUT PNL DISINTEGRATED AT THE LT WING STA 523AT.  FURTHER T-S SHOWED COMPOSITE DUCT RUPTURED AT STA 523 AT JOINING METAL DUCT.  REPLACED TAI DUCT.  DISCONNECTED AND RECONNECTED SLAT CONTROL ROD AT BOTH ENDS OF SLAT NR 4.  ACCOMPLISHED RII INSPECTION PER METHOD 1 ON INSTALLATION AND OPERATION OF SLAT NR 4, ALL OPS AND IND NORMAL.  RECONNECTED AND LEAK CHECKED WING ANTI ICE DUCTS (INTERSTITIAL DUCTS).  OK FOR SVC.
